RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2004, Volume 40, Issue 4, Pages 68–78 (Mi ppi151)  

This article is cited in 3 scientific papers (total in 3 papers)

Coding Theory

On the Error-Detecting Performance of Some Classes of Block Codes

R. D. Dodunekovaa, S. M. Dodunekovb, E. Nikolovac

a Department of Mathematical Sciences, Chalmers University of Technology and the University of Göteborg
b Institute of Mathematics and Informatics, Bulgarian Academy of Sciences
c Burgas Free University

Abstract: We establish the properness of some classes of binary block codes with symmetric distance distribution, including Kerdock codes and codes that satisfy the Grey–Rankin bound, as well as the properness of Preparata codes, thus augmenting the list of very few known proper nonlinear codes.

Full text: PDF file (817 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2004, 40:4, 356–364

Bibliographic databases:

UDC: 621.391.15
Received: 31.03.2004
Revised: 19.08.2004

Citation: R. D. Dodunekova, S. M. Dodunekov, E. Nikolova, “On the Error-Detecting Performance of Some Classes of Block Codes”, Probl. Peredachi Inf., 40:4 (2004), 68–78; Problems Inform. Transmission, 40:4 (2004), 356–364

Citation in format AMSBIB
\Bibitem{DodDodNik04}
\by R.~D.~Dodunekova, S.~M.~Dodunekov, E.~Nikolova
\paper On the Error-Detecting Performance of Some Classes of Block Codes
\jour Probl. Peredachi Inf.
\yr 2004
\vol 40
\issue 4
\pages 68--78
\mathnet{http://mi.mathnet.ru/ppi151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2105854}
\zmath{https://zbmath.org/?q=an:1078.94036}
\transl
\jour Problems Inform. Transmission
\yr 2004
\vol 40
\issue 4
\pages 356--364
\crossref{https://doi.org/10.1007/s11122-005-0004-8}


Linking options:
  • http://mi.mathnet.ru/eng/ppi151
  • http://mi.mathnet.ru/eng/ppi/v40/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. D. Dodunekova, E. Nikolova, “Sufficient Conditions for Monotonicity of the Undetected Error Probability for Large Channel Error Probabilities”, Problems Inform. Transmission, 41:3 (2005), 187–198  mathnet  crossref  mathscinet  zmath
    2. Dodunekova R., Dodunekov S.M., “Error detection with a class of q-ary two-weight codes”, 2005 IEEE International Symposium on Information Theory (ISIT), 2005, 2232–2235  crossref  isi
    3. Kløve T., Codes for error detection, Ser. Coding Theory Cryptol., 2, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2007, xiv+201 pp.  mathscinet  zmath
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:283
    Full text:95
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020